# SDR SWAA2015101444895

- Difficulty date: September 18, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CARGO COMPARTMENT, FWD BULKHEAD HORIZONTAL PANEL SUPPORTS CRACKED ALONG THE SUPPORTS.  R & R SUPPORTS IAW DWG.
